# SDR DHLA200800019

- Difficulty date: March 1, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- Aircraft time: 49,317 hours, 27,616 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Reads Low
- Location: Zone 800
- Part time: 851 hours, 456 cycles
- Component: Slide, Aircruisers
- Component part number: D30546301
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE PRESSURE IN RED.  REMOVED AND REPLACED SLIDE ASSY.  AIRCRAFT WAS GROUNDED.
